| Model Number |
LF1944 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during lap herniorrhaphy, the device stopped opening during mobilization.It did not get stuck on a tissue.Another ligasure device used successfully with the same generator.There was no patient harm/injury.
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted hardened eschar build-up on the seal plates.Functional testing found that the product analysis found the device's jaw opening and closing mechanism was functioning properly.The weld integrity of the device was inspected and was found to be within specification.The device's knife blade advanced and retracted properly.It is plausible the eschar build-up was hindering the jaw movement.The amount of eschar observed could keep the seal plates stuck together.The knife cut of the device was tested on a silicone test strip with acceptable results.The jaw gap of the device was measured and it was found to be within specification.The device was detected when plugged into generator and activated multiple times on a saline soaked gauze pad with satisfactory results.All seal cycles were completed satisfactorily and end tones were heard indicating completed activation cycles.The device was activated with the rotation knob in various positions to detect any problematic activation issues.No electrical or wiring issues were found.It was reported that the jaws was difficult to open.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.